# SDR QR9R2023080200002

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723949774
- Aircraft time: 3,192 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800879001
- Part serial: 780
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING YAW TRIM ACTUATOR, T/R PEDALS WERE FOUND TO BE EXTREMELY STIFF WITH CONTROL ROD CONNECTED TO YAW TRIM ACTUATOR. ALL OTHER CHECKS FOUND SATISFACTORY WITH CONTROL ROD DISCONNECTED FROM ACTUATOR. REMOVED AND REPLACED YAW TRIM ACTUATOR.
